# SDR CALA0600121

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 53,208 hours, 27,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545783503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BIN VHF ANTENNA BRACKET CRACKED.  REPLACED BRACKET PER SRM 51-40-02.
